Loading [MathJax]/jax/output/SVG/config.js
Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Model.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 2008, Volume 20, Number 9, Pages 34–50 (Mi mm2681)  

This article is cited in 2 scientific papers (total in 2 papers)

Generalized non-parametric method: the law of demand in prognosis problems

V. A. Grebennikova, A. A. Shananinb

a M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b Moscow Institute of Physics and Technology
Full-text PDF (350 kB) Citations (2)
References:
Abstract: An approach to forecasting consumer demand based on generalized non-parametric method is developed. Necessary and sufficient conditions for trading statistics to be in a correspondence with the inverse function of demand, satisfying the Law of Demand were found. Warshall-Floyd algorithm verifies these conditions. This algorithm has polynomial complexity over the number of trading statistics points of time. Demand forecasting technique based on the analysis of trading statistics rationalization and the Law of Demand feasibility is suggested.
Received: 06.02.2007
English version:
Mathematical Models and Computer Simulations, 2009, Volume 1, Issue 5, Pages 591–604
DOI: https://doi.org/10.1134/S2070048209050068
Bibliographic databases:
Language: Russian
Citation: V. A. Grebennikov, A. A. Shananin, “Generalized non-parametric method: the law of demand in prognosis problems”, Mat. Model., 20:9 (2008), 34–50; Math. Models Comput. Simul., 1:5 (2009), 591–604
Citation in format AMSBIB
\Bibitem{GreSha08}
\by V.~A.~Grebennikov, A.~A.~Shananin
\paper Generalized non-parametric method: the law of demand in prognosis problems
\jour Mat. Model.
\yr 2008
\vol 20
\issue 9
\pages 34--50
\mathnet{http://mi.mathnet.ru/mm2681}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2485342}
\zmath{https://zbmath.org/?q=an:1164.91040}
\transl
\jour Math. Models Comput. Simul.
\yr 2009
\vol 1
\issue 5
\pages 591--604
\crossref{https://doi.org/10.1134/S2070048209050068}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929072809}
Linking options:
  • https://www.mathnet.ru/eng/mm2681
  • https://www.mathnet.ru/eng/mm/v20/i9/p34
  • This publication is cited in the following 2 articles:
    1. Klemashev N.I., Shananin A.A., Zhang Sh., “Inverse Problems in Pareto'S Demand Theory and Their Applications to Analysis of Stock Market Crises”, J. Inverse Ill-Posed Probl., 26:1 (2018), 95–108  crossref  isi
    2. Klemashev N.I., Shananin A.A., “Inverse Problems of Demand Analysis and Their Applications to Computation of Positively-Homogeneous Konus-Divisia Indices and Forecasting”, J. Inverse Ill-Posed Probl., 24:4 (2016), 367–391  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:799
    Full-text PDF :243
    References:93
    First page:22
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025